# SDR 2002F00227

- Difficulty date: January 25, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, T
- Precautionary procedure: E, C

## Discrepancy

AFTER GOOD 1.4 EPR CHECK AND WITH MAX THRUST TAKEOFF POWER SET, LOUD BANG NOTICED WITH LOSS OF EPR ON NR 2 ENGINE WHILE ROLLING TO APPROX 40 KN.  ABORTED TAKEOFF AND TAXIED BACK TO RAMP, WHILE TAXIING TO RAMP PRECAUTIONARY SHUT DOWN NR 2 ENGINE.  FOUND TURBINE BLADES DAMAGED.  PREPARED AIRCRAFT FOR FERRY FLIGHT TO MAINTENANCE HUB.  REMOVED AND REPLACED NR 2 ENGINE IAW 71-00.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
